# SDR SWIA2020041050102

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER #3 HINGE FITTING HARDWARE CORRODED.   (C-CHECK) RO 4/9/2020   REMOVED & REPLACED CORRODED HARDWARE ON R/H FLIGHT SPOILER #3 HINGE FITTING IAW CRJ200 AMM.    TORQUE WRENCH: STS-3744   S/N: 06100333638   DUE DATE: 14-JAN-2021
